Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

My father has Coronary artery heart disease ,left ventricular Dysfunction,Acute left ventricular failure,cardiorespiratory arrest

my father got myocardial infarction a week before.he is 52 years old.The diagnosis made are: Coronary artery heart disease ,left ventricular Dysfunction,Acute left ventricular failure,cardiorespiratory arrest(recovered).He is also a diabetes patient of type 2.What could be the effective treatment given to him?
Asked On : Sun, 19 Dec 2010
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Well the answer to your questions would depend on lot more factors but from the information you have given he does need the following drugs for Post MI - Asprin, Clopidogrel, Rosuvastatin, Torsemide and Losartan. for his diabetes it depends on his control, get done a HbA1c (if not done already) and let me know. If he is well controlled on oral drugs, i would go with that but if not i would advice a switch to insulin. An echocardiography is recommended, since he is diabetic i would advice a coronary angio and further mx could be planned after that.
Answered: Tue, 28 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor